Skip to Content

First day on harvoni I am urinating a lot it is making me feel drained is that normal?

Responses (1)

russellbeach 8 Sep 2015

If you are drinking a lot of water like you should be to help with side effects then frequent urination is normal. Feeling drained/fatigue is a side effect of both Harvoni and the HCV. Hang in there.

happy2123 8 Sep 2015

I drank about a half a gallon of water that was all I could drink but in the past I was told that my bladder gets full quick I guess I have a small bladder I will continue with the water maybe I drank it to quick I will drink it moderately today. Today is day two on the road to recovery. Thank you for your reply.

Mgreenem 8 Sep 2015

I had frequent urination first few weeks and once in awhile still. Think it may be related to harvoni.

happy2123 8 Sep 2015

I am sure it is are you still having it even though you are done with your treatments?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions